Advertisement

Existence and convergence theorems for Berinde nonexpansive multivalued mapping on Banach spaces

  • Nuttawut Bunlue
  • Suthep SuantaiEmail author
Article
  • 6 Downloads

Abstract

In this paper, we first prove existence of fixed points for Berinde nonexpansive multivalued mappings on Banach spaces. Moreover, we obtain convergence theorems for common fixed point of Berinde and quasi-nonexpansive mappings. The main results obtained in this paper extened and generalize some of the well-known results in the literature.

Keywords

Generalized nonexpansive multivalued mapping Fixed point Common fixed point Banach space 

Notes

Acknowledgements

The authors would like to thank Dr. Bancha Panyanak for a useful discussion and Chiang Mai University for the financial support.

References

  1. 1.
    Abkar, A., Eslamian, M.: Convergence theorems for a finite family of generalized nonexpansive multivalued mapping in \(CAT(0)\) spaces. Nonlinear Anal. 75, 1895–1903 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Assad, N.A., Kirk, W.A.: Fixed point theorems for set-valued mappings of contractive type. Pac. J. Math. 43, 553562 (1972)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Abbas, M., Khan, S.H., Khan, A.R., Agarwal, R.P.: Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme. Appl. Math Lett. 24, 97–102 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Agarwal, R., O’Regan, D., Sahu, D.: Fixed Point Theory for Lipschitzian-type Mappings with Applications, vol. 6. Springer, New York (2009)zbMATHGoogle Scholar
  5. 5.
    Alghamdi M.A., Berinde V., Shahzad N.: Fixed points of multivalued nonself almost contractions. J. Appl. Math. 2013, Article ID 621614 (2013)Google Scholar
  6. 6.
    Berinde, M., Berinde, V.: On a general class of multi-valued weakly Picard mappings. J. Math. Anal. Appl. 326, 772–782 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Berinde, V., Pacurar, M.: The role of Pompeiu–Hausdorff metric in fixed point theory. Creative Math. Inform. 22(2), 143–150 (2013)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Ciric, L.B.: Fixed Point Theory Contraction Mapping Principle. FME Press, Beograd (2003)Google Scholar
  9. 9.
    Chen, L., Gao, L., Chen, D.: Fixed point theorems of mean nonexpansive setvalued mappings in Banach spaces. J. Fixed Point Theory Appl. 19, 21292143 (2017)Google Scholar
  10. 10.
    Cholamjiak, W., Suantai, S.: Approximation of common fixed point of two quasi-nonexpansive multi-valued maps in Banach spaces. Comput. Math. Appl. 61, 941–949 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Goebel, K.: On a fixed point theorem for multivalued nonexpansive mappings. Ann. Univ. M. Curie-Sklowdska 29, 70–72 (1975)MathSciNetGoogle Scholar
  12. 12.
    Garcia-Falset, J., Llorens-Fuster, E., Suzuki, T.: Fixed point theory for a class of generalized nonexpansive mappings. J. Math. Anal. Appl. 375, 185–195 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kirk, W.A., Massa, S.: Remarks on asymptotic and Chebyshev centers. Houston J. Math. 16, 357–364 (1990)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Khan, S.H., Abbas, M., Rhoades, B.E.: A new one-step iterative scheme for approximating common fixed points of two multivalued nonexpansive mappings. Rend. Circ. Mat. 59, 149–157 (2010)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Lim, T.C.: A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space. Bull. Am. Math. Soc. 80, 1123–1126 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Nadler, S.: Multi-valued contraction mappings. Pac. J. Math. 20(2), 457–488 (1969)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Opial, Z.: Weak convergence of the sequence of successive approximations of nonexpansive mappings. Bull. Am. Math. Soc. 73, 591–597 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Panyanak, B.: Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces. Comput. Math. Appl. 54, 872877 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Panyanak, B.: Endpoints of multivalued nonexpansive mappings in geodesic spaces. Fixed Point Theory Appl. 147, 111 (2015)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Sastry, K.P.R., Babu, G.V.R.: Convergence of Ishikawa iterates for a multivalued mappings with a fixed point. Czechoslovak Math. J. 55, 817826 (2005)CrossRefGoogle Scholar
  21. 21.
    Shahzad, N., ZegeyeH, : On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces. Nonlinear Anal. 71, 838844 (2009)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Song, Y., Wang, H.: Erratum to Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces. Comput. Math. Appl. 54, 872–877 (2007). Comput. Math. Appl. 55, 2999–3002 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Phuengrattana, W., Sopha, S.: Common fixed points for single-valued and multi-valued mappings in complete R-trees. Commun. Korean Math. Soc. 31(3), 507518 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Yao, Y., Noor, M.A.: convergence of tree-step iterations for asymptotically nonexpansive mappings. Apl. Math. Comput. 187, 883–892 (2007)CrossRefzbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceChiang Mai UniversityChiang MaiThailand

Personalised recommendations